On the Banach Algebra B(c(Nt))

Authors: Orhan Tuğ1
1Department of Mathematics Education, Faculty of Education, Tishk International University, Erbil, Iraq

Abstract: In this paper, we give some properties of the Banach Algebras of the bounded operators on the BK space c(Nt) which is the Nörlund domain in the convergent sequence space introduced by Tuğ and Bas¸ar (2016). We prove that the class (c(Nt),c(Nt)) is a Banach algebra with respect to the norm ∥A∥ =∥LA∥ for all A∈(c(Nt),c(Nt)).

Keywords: Norlund Matrix, Sequence Spaces, Banach Algebras, Matrix Norm
Download the PDF Document from here.

doi: 10.23918/eajse.v4i4p84


Choudhary, B., & Nanda, S. (1989). Functional analysis with applications. Wiley.

Conway, J. B. (2013). A course in functional analysis (Vol. 96). Springer Science & Business Media.

De Malafosse, B. (2004). On the banach algebra (lp (a)). International Journal of Mathematics and Mathematical Sciences, 2004(60), 3187–3203.

de Malafosse, B. (2005). The banach algebra b (x), where x is a bk space and applications. Mat. Vesnik, 57(1-2), 41–60.

Hardy, G. H. (2000). Divergent series (Vol. 334). American Mathematical Soc.

Jarrah, A., & Malkowsky, E. (1990). Bk spaces, bases and linear operators. Ren. Circ. Mat. Palermo II, 52, 177–191.

Malkowsky, E. (2011). Banach algebras of matrix transformations between spaces of strongly bounded and summable sequences. Advances in Dynamical Systems and Applications, 6(1), 91–109.

Malkowsky, E., & Al, J. (2003). Ordinary, absolute and strong summmability and matrix transformations. MFA-03, to appear.

Malkowsky, E., & Djolovi´c, I. (2013). Banach algebras of matrix transformations between some sequence spaces related to l-strong convergence and boundedness. Applied Mathematics and Computation, 219(16), 8779–8789.

Mears, F. M. (1943). The inverse norlund mean. Annals of Mathematics, 401–410.

Tug, O., & Basar, F. (2016). On the domain of n¨orlund mean in the spaces of null and convergent sequences, twms j. Pure Appl. Math, 7(1), 76–87.

Wang, C.-S. (1978). On n¨orlund sequence spaces. Tamkang J. Math, 9(1), 269–274.